# SDR MALA010596

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Shield
- Condition: Debonded
- Location: Rain Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2820, DOOR HAS NOISE COMING FROM BOTTOM.  AIR RETURN TO MSP.  MAINTENANCE FOUND RAIN SHIELD DISBONDED, RE-SECURED SEAL AS REQUIRED.  SECURITY CHECK GOOD.
